# SDR DXTA2025112005760

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 15,425 hours, 11,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WILL NOT LATCH OPEN WHEN PULLED TO THE OPEN POSITION.   WHEN TURNING DOOR HANDLE TO OPEN IT FAILS TO RELEASE THE DOOR. I HAVE TO CYCLE THE HANDLE TO LOCK AND OPEN SEVERAL TIMES AND THEN IT OPENS.  THE SPRING IS ALSO VERY TIGHT WHEN PULLING THE DOOR OPEN.  THIS IS A PREVIOUS WRITE UP. CORRECTIVE ACTION: FOUND MAIN CABIN ENTRY DOOR TO HAVE EXCESSIVE TENSION ON THE COUNTER BALANCE ASSEMBLY. WHEN THE DOOR WAS SLAMMING SHUT IT ENABLED THE PRE CATCH TO ENGAGE AND THE ONLY WAY TO OPEN WAS TO LOCK/UNLOCK DOOR AGAIN( OR DISENGAGE PRE CATCH  FROM EXTERIOR). THE DOOR WAS DIFFICULT TO OPEN DUE TO EXCESSIVE TENSION. WE ADJUSTED THE DOOR COUNTER BALANCE ASSY IAW C560XL AMM 52-10-03. ALL OPS CHECKS GOOD.
